MathSciNet Relay Station
MathSciNet bibliographic data
MR264991 (41 #9580) 90.70
Billera, Louis J. Some theorems on the core of an $n$-person game without side-payments. SIAM J. Appl. Math. 18 1970 567–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement